# SDR AALA20170831011

- Difficulty date: August 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 50,571 hours, 20,597 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 881392
- Condition: Faulty
- Location: Le Slat
- Part time: 1,175 hours, 470 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  ON APPROACH, THE CREW REPORTED UNABLE TO EXTEND FLAPS.  LEADING EDGE DEVICES WERE EXTENDED WITH THE ALTERNATE FLAPS EXTENSION SWITCH.  NO TRAILING EDGE OR LEADING EDGE DEVICES WOULD EXTEND BY FLAP LEVER POSITION ALONE.  LANDING UNEVENTFUL.  REMOVED AND REPLACED NR 3 FLAP SKEW SENSOR PER AMM 27-59-01.  OPERATIONAL CHECK GOOD.
